Computational & Applied Mathematics
versão impressa ISSN 2238-3603
versão On-line ISSN 1807-0302
KHATTRI, Sanjay Kumar. Grid generation and adaptation by functionals. Comput. Appl. Math. [online]. 2007, vol.26, n.2, pp.235-249. ISSN 2238-3603.
Accuracy of a simulation is strongly depend on the grid quality. Here, quality means orthogonality at the boundaries and quasi-orthogonality within the critical regions, smoothness, bounded aspect ratios, solution adaptive behavior, etc. We review various functionals for generating high quality structured quadrilateral meshes in two dimensional domains. Analysis of Winslow and Modified Liao functionals are presented. Numerical examples are also presented to support our theoretical analysis. We will demonstrate the use of the Area functional for generating adaptive quadrilateral meshes.
Palavras-chave : grid generation; adaptation; functional; quadrilateral mesh.